# SDR CALA2014092292255

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 41,310 hours, 17,764 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS IN THE CABIN CAME ON FOR ABOUT 10 SECONDS IN FLIGHT.  REPLACED SWITCH 4WL IAW TSM 33-51-00-810-881-A.  OPERATIONS CHECKED OK IAW AMM 33-51-00710-004-A.
